# SDR UPS99229222

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S,I WHILE WORKING CARD 888501 DISCOVERED CORROSION ON FLOORBEAM BS 344 RBL 16-25 WL 208.  REPAIR FLOORBEAM PER SRM 51-30-2 SRM 53-10-08.
